# SDR QXEA2009080400572

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 20,414 hours, 21,011 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 8209601
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RDM - ON CRUISE (23,000) RECEIVED A CABIN DUCT HOT CAUTION LIGHT.  CYCLED THE PACKS AND RAN THE CHECKLIST, THEN RECEIVED A FLT COMPARTMENT PACK HOT CAUTION LIGHT AND STARTED TO LOSE CABIN AIR (OR CABIN ALT WAS RISING).  DID AN EMERGENCY DESCENT TO 8,000, RECYCLED THE PACKS AND LIGHT WENT OUT.  FLIGHT CONTINUED TO RDM.  REMOVED AND REPLACED PACK FLOW CONTROL AND SHUTOFF VALVE IAW Q400 AMM 21-52-400-801, NO HELP.  REMOVED AND REPLACED NR 1 & 2 COMPRESSOR OUTLET TEMP SENSORS IAW Q400 AMM 21-51-91-000-801 & 21-51-91-400-801, NO HELP.  REMOVED CABIN ZONE SUPPLY TEMP SENSOR IAW Q400 AMM TASK 21-61-11-000-801, AND REPLACED IAW Q400 AMM TASK 21-61-11-400-801.  PREVIOUSLY FOUND "CAB OLT TMP" FAULT DID NOT RETURN.  NO FURTHER DEFECTS NOTED.  RAN BLEED AIR SYSTEM WITH APU AND ENGINES, "CABIN DUCT HOT" LIGHT DID NOT ILLUMINATE.  RETURNED TO SERVICE.
